# SDR SWAA991210

- Difficulty date: July 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23343
- Engine: Ge CFM563B1
- System (JASC): 7320 · Fuel Controlling System
- Part: Pmc
- Part number: 709OM98G05
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NR 1 ENG N2, EGT AND FUEL FLOW INDICATIONS INOP DUE TO PMC.  ALSO PMC INOP.  REMOVED AND REPLACED NR 1 ENG PMC PER MM.
